# SDR DALA2023121510288

- Difficulty date: December 13, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 44,704 hours, 31,070 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DELAMINATION ON LOWER SURFACE OF VANE. SUMMARY OF NRC 00495: SKIN ON LOWER SURFACE OF VANE WAS REPAIRED PER ERA 613937-14 REV ORIG. SECCTION I: PERMANENT REPAIR. SEC II: ACCOMPLISH WITHIN EVERY 24 MONTHS OR 3,000 CYCLES, WHICHEVER OCCURS FIRTS UNDER LOGPAGE 0106855. ASSOCIATED ER/A 14-613937 ADDED FOR AC 9552. (LP #0108785)
